DOI 10.17235/reed.2022.9126/2022
A gastric neuroendocrine tumor after prolonged use of proton pump inhibitors.
Аннотация
We describe a case of a gastric neuroendocrine tumor (NET) in a patient with a history of long- term proton pump inhibitor (PPI) use. A 29- year- old man using PPI for the last 10 years due to gastroesophageal reflux disease developed progressive bouts of heartburn. Upper gastrointestinal endoscopy localized an elevated lesion with central depression in the greater curvature of gastric body. Lesion biopsies revealed a well- differentiated neuroendocrine tumor. Despite PPIs have a well- established safety profile, concerns have been raised about a potential relationship between PPI- induced hypergastrinemia and the development of neuroendocrine tumors.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.